# SDR AALA20170123020

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 48,073 hours, 23,498 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FUSELAGE CANT FRAME AT STATION 1485 IS CRACKED AT L16R. REPAIRED FRAME IAW AARD 53-10-00-15 AND SRM 51-30-02.
